# SDR GLBA97026

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLAP DISAGREEMENT AFTER TAKEOFF.  MAINTENANCE RESET FLAP ACTUATING SYSTEM, CLEANED CANNON PLUGS AND FLAP TRACKS OF CONTAMINATION.  (M)
